# SDR AALA20100603PHL01

- Difficulty date: June 3, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 63,030 hours, 10,035 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,466 hours, 1,562 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PHL - INFLIGHT JFK-STI.  CREW REPORTED RIGHT ENGINE COMPRESSOR STALLED INFLIGHT.  EMERGENCY DECLARED DIVERTED PHL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BOROSCOPE AND ENGINE CHANGE DECLARED.  REPLACED RIGHT ENGINE ON 06/04/2010 AT PHL.  SYSTEM GROUND CHECK NORMAL OPERATION.
